# SDR 96ZZZM678

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 65528038
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAS - FLT 192 - AIR TURN BACK, CLIMBING THROUGH 18000 MSL, CAPTAINS WINDSHIELD BEGAN ARCING BADLY.  THEN HEARD A DISTINCT POP AND IMMEDIATELY NOTICED A LARGE CRACK.  REMOVED AND REPLACED LEFT WINDOW PER T/C R1B56001.  REPLACED LEFT WINDOW CONTROLLER PER GPP.  REFERENCE AWXA960113.
